# SDR HALA20250627200

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 48,035 hours, 7,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR PACK 2 REGULATOR FAULT. PACK 2 RAM AIR DOOR CLOSED. REMOVED AND REPLACED PACK FLOW CONTROL VALVE (512HB) PER AMM 21-51-51. OPS/LEAK CHECK GOOD. NO FAULTS/DEFECTS NOTED. OK FOR SVC.
